MathSciNet Relay Station
MathSciNet bibliographic data
MR1087244 14J30 (14E20)
Campana, Frédéric; Peternell, Thomas Projective manifolds whose tangent bundles are numerically effective. Math. Ann. 289 (1991), no. 1, 169–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement